# SDR DALA2022112107478

- Difficulty date: November 20, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 69,292 hours, 22,619 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 DOOR 4R KNUCKLE KNOCKER WILL NOT EXTEND WHEN IN ARMED POSITION. CORRECTIVE ACTION: RECYCLED ARM/DISARM LEVER. OPS CKS GOOD AT THIS TIME. OK FOR SVC. REF B757 AMM 52-11. (9438824)
